Search Results

There are 10338 results for: content related to: Absorbing boundary conditions: a spectral collocation approach

  1. Impulsive consensus of multi-agent directed networks with nonlinear perturbations

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 14, 25 September 2012, Pages: 1571–1582, Wenjun Xiong, Daniel W. C. Ho and Jinde Cao

    Version of Record online : 19 JUL 2011, DOI: 10.1002/rnc.1768

  2. Solutions of nonperiodic super quadratic Hamiltonian systems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 17, 30 November 2013, Pages: 2416–2428, Jian Ding, Fubao Zhang and Guizhen Feng

    Version of Record online : 21 MAR 2013, DOI: 10.1002/mma.2768

  3. Entropy dissipation scheme and minimums-increase-and-maximums-decrease slope limiter

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 10, 10 December 2012, Pages: 1221–1243, Li Hongxia

    Version of Record online : 21 DEC 2011, DOI: 10.1002/fld.2738

  4. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Version of Record online : 10 JUN 2013, DOI: 10.1002/fld.3818

  5. A comparative study of lattice Boltzmann methods using bounce-back schemes and immersed boundary ones for flow acoustic problems

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 6, 28 February 2014, Pages: 439–467, Li Chen, Yang Yu, Jianhua Lu and Guoxiang Hou

    Version of Record online : 4 NOV 2013, DOI: 10.1002/fld.3858

  6. Improving the accuracy of discontinuous Galerkin schemes at boundary layers

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 6, 30 June 2014, Pages: 385–402, Florian J. Hindenlang, Gregor J. Gassner and Claus-Dieter Munz

    Version of Record online : 4 MAR 2014, DOI: 10.1002/fld.3898

  7. A non-conforming least-squares finite element method for incompressible fluid flow problems

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 3, 30 May 2013, Pages: 375–402, Pavel Bochev, James Lai and Luke Olson

    Version of Record online : 7 NOV 2012, DOI: 10.1002/fld.3748

  8. Simulation of the Navier–Stokes equations in three dimensions with a spectral collocation method

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 2, 20 September 2013, Pages: 103–129, Christopher J. Subich, Kevin G. Lamb and Marek Stastna

    Version of Record online : 20 MAR 2013, DOI: 10.1002/fld.3788

  9. A stabilized finite element method for transient Navier–Stokes equations based on two local Gauss integrations

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 6, 30 October 2012, Pages: 713–723, Yu Jiang, Liquan Mei and Huiming Wei

    Version of Record online : 17 OCT 2011, DOI: 10.1002/fld.2708

  10. A three-dimensional Cartesian cut cell method for incompressible viscous flow with irregular domains

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 12, 30 August 2012, Pages: 1939–1959, X.L. Luo, Z.L. Gu, K.B. Lei, S. Wang and K. Kase

    Version of Record online : 9 SEP 2011, DOI: 10.1002/fld.2678

  11. Convergence issues in using high-resolution schemes and lower–upper symmetric Gauss–Seidel method for steady shock-induced combustion problems

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 11, 20 April 2013, Pages: 1422–1437, Bin Li and Li Yuan

    Version of Record online : 24 JUL 2012, DOI: 10.1002/fld.3718

  12. Reduced sampling and incomplete sensitivity for low-complexity robust parametric optimization

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 4, 10 October 2013, Pages: 307–322, Bijan Mohammadi

    Version of Record online : 4 APR 2013, DOI: 10.1002/fld.3798

  13. A formally second-order cell centred scheme for convection–diffusion equations on general grids

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 7, 10 March 2013, Pages: 873–890, L. Piar, F. Babik, R. Herbin and J.-C. Latché

    Version of Record online : 24 MAY 2012, DOI: 10.1002/fld.3688

  14. Anisotropic mesh adaptation driven by a recovery-based error estimator for shallow water flow modeling

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 3, 30 September 2012, Pages: 269–299, G. M. Porta, S. Perotto and F. Ballio

    Version of Record online : 15 SEP 2011, DOI: 10.1002/fld.2688

  15. Reduced one-dimensional modelling and numerical simulation for mass transport in fluids

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 135–156, T. Köppl, B. Wohlmuth and R. Helmig

    Version of Record online : 5 SEP 2012, DOI: 10.1002/fld.3728

  16. A new approach to solving Poisson system for free surface nonhydrostatic flow simulations

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 5, 20 October 2012, Pages: 562–577, Fatemeh Chegini and Masoud Montazeri Namin

    Version of Record online : 17 OCT 2011, DOI: 10.1002/fld.2698

  17. A gas-kinetic scheme for the modified Baer–Nunziato model of compressible two-phase flow

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 3, 30 May 2013, Pages: 320–340, L. Pan, G. P. Zhao and S. H. Wang

    Version of Record online : 12 OCT 2012, DOI: 10.1002/fld.3738

  18. Numerical methods for a fluid mixture model

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 1, 10 January 2013, Pages: 1–12, Quanxiang Wang, Suli Lin and Zhiyue Zhang

    Version of Record online : 9 JAN 2012, DOI: 10.1002/fld.3639

  19. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  20. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602